# SDR ASOA03508

- Difficulty date: October 3, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DFW FROM DTW, THE CREW NOTICED A BURNING SMELL IN THE CABIN.  THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED THE AIR CYCLE MACHINE.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
